# SDR SWAA2015121447053

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 66,022 hours, 53,271 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX5840665
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMER, DURING APPROACH WITH GEAR & FLAPS 30, MASTER CAUTION & HYD LIGHTS ILLUMINATED.  INDICATIONS WERE A SYS HYD LOW PRESS, BOTH ENG & ELEC, LIGHTS & ZERO A SYS QTY.  R & R A ELEC MOTOR DRIVEN PUMP IAW AMM.
